Drug-induced liver injury (DILI) is a common clinical entity but is underreported due to various reasons. Cyclooxygenase-2 inhibitors like Celecoxib have been proven to be associated with lesser incidence of adverse drug reactions compared to other nonsteroidal anti-inflammatory drugs (NSAID). However, Celecoxib has been rarely reported to be associated with cholestasis and hepatitis. We present a young Hispanic female presented with cholestatic liver chemistries who has been taking Celecoxib for 3 weeks. Extensive workup did not support diagnosis of viral, autoimmune, or metabolic liver diseases. Liver biopsy revealed findings suggestive of secondary sclerosing cholangitis. Imaging studies were negative for large duct involvement, and endoscopy ruled out inflammatory bowel disease. Liver chemistries normalized after cessation of medication. We recommend that physician should be aware of this rare complication when prescribing Celecoxib.